# SDR DALA2020021401134

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 70,800 hours, 52,279 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TAILCONE UNSAFE MSG ON OAP. TAILCONE SWITCHES INSPECTED TAILCONE CABLES AND PINS.ALL CHECK GOOD.DOOR DECAL IS NOT PUNCTURED.OK FOR SERVICE. (LP6411572)
